# SDR 2006FA0000215

- Difficulty date: February 28, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- System (JASC): 2761 · Drag Control Actuator
- Part: Piston
- Part number: 120611
- Condition: Cracked
- Location: Actuator
- Component: Ob Grnd Spoiler, Boeing
- Component part number: 65449617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT PISTON WAS RECEIVED WITH THE 2 KENY SLOTS CRACKED ON ID RADIUS.  CAUSE UNKNOWN.  (K)
